Truman, PJ, Koch, A, Kohl, T and Underwood, R (2019) Isomorphism problems for Hopf-Galois structures on separable field extensions. Journal of Pure and Applied Algebra, 223 (5). pp. 2230-2245. ISSN 0022-4049

[thumbnail of Isomorphism Problems JPAA Resubmission.pdf]
Isomorphism Problems JPAA Resubmission.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (339kB) | Preview


Let L=K be a finite separable extension of fields whose Galois closure E=K has Galois group G. Greither and Pareigis use Galois descent to show that a Hopf algebra giving a Hopf-Galois structure on L=K has the form E[N]G for some group N of order [L : K]. We formulate criteria for two such Hopf algebras to be isomorphic as Hopf algebras, and provide a variety of examples. In the case that the Hopf algebras in question are commutative, we also determine criteria for them to be isomorphic as K-algebras. By applying our results, we complete a detailed analysis of the distinct Hopf algebras and K-algebras that appear in the classification of Hopf-Galois structures on a cyclic extension of degree pn, for p an odd prime number.

Item Type: Article
Additional Information: This is the accepted author manuscript (AAM). The final published version (version of record) is available online via Elsevier at - please refer to any applicable terms of use of the publisher.
Uncontrolled Keywords: Hopf-Galois extension, Greither-Pareigis theory, Galois descent, 2000 MSC: 16T05
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Natural Sciences > School of Computing and Mathematics
Depositing User: Symplectic
Date Deposited: 05 Jul 2018 10:46
Last Modified: 05 Jul 2019 01:30

Actions (login required)

View Item
View Item